# SDR EE4Y2023103018709

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 34,339 hours, 21,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT TASK INSPECTION 53-260-003 REAR FUSELAGE AFT PASS DOOR RH SIDE FR68 DOORSTOP FITTING # 1 LOWER I/B HOLE HAS BEEN FOUND WITH CRACK INDICATION. COOPESA PERFORMED REPAIR IN ACCORDANCE A320 SRM TASK 53-41-12-300-010 AND SRM 53-41-12-300-008. THIS REPAIR IS COVERED WITH COOPESA JOB A1N201 ITEM 2-29.
